MAUDE Adverse Event Report: ZIMMER GMBH CM LAG SCREW REAMER - SHORT; INSTRUMENT, HIP

ZIMMER GMBH CM LAG SCREW REAMER - SHORT; INSTRUMENT, HIP
Catalog Number 00249000364
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2.Report source: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial procedure with cm nail, when the instruments were received the after the case and once cleaned, it was noticed the screw reamer had a broken tip.No retained product or harm was reported.Diligence is completed and no further information on the reported event has been provided.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.Complaint can be confirmed through the returned product analysis.The reported product was returned to the product surveillance team for examination.The reamer has fractured at the tip and the fragment was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint histories identified additional similar complaints for the reported item and the part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CM LAG SCREW REAMER - SHORT
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22521038
Report Number0009613350-2025-00605
Device Sequence Number15468457
Product Code HSB
UDI-Device Identifier00889024276260
UDI-Public(01)00889024276260(10)4505035466
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00249000364
Device Lot Number4505035466
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown